# SDR DALA2019092505499

- Difficulty date: September 19, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 77,746 hours, 14,010 cycles
- System (JASC): 3810 · Potable Water System
- Part: Tie Rod
- Condition: Not Reported
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1815 - DIV - TO DEN DUE TO LOSS OF POTABLE WATER. CORRECTIVE ACTION: DEFERRED PER MEL 38-10-01B. REPLACED WATER TANK 2 FORWARD MOUNTING TIE RODS, BOTTOM HEATED HOSE, AIR COMP HOSE AS PER IPC 28-15-01-07. WATER TANK SECURED. REPLACED CHILLER TIE ROD. LP 6586248.
